# SDR SWAA2020060890391

- Difficulty date: June 5, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N553WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30745
- Aircraft time: 59,527 hours, 33,790 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTED R1 SVC DOOR HAD A LOOSE HANDLE.  RE-SECURED R1 SERVICE DOOR HANDLE PER AMM 52-11-31, OPS CHECK GOOD.
